# SDR IPXA2571678

- Difficulty date: February 2, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK MAIN CARGO COMPARTMENT FLOOR PANEL 252XEF DAMAGED.     FABRICATE NEW FLOOR PANEL 252 XEF IAW EO B757-5320-9692-H.
